# SDR USAA060508

- Difficulty date: March 22, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N621AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27200
- Aircraft time: 42,295 hours, 42,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: USSRM51100234026
- Condition: Corroded
- Location: Sta 1661-1681
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1661-1681 CORROSION.  REMOVED & REPLACED PER SRM 53-00-50, 51-40-02; CORR TASK C53-251-03; LEVEL 1, DEFECT SIZE: 1.5"L X 1-3/4"W X .019"D.
